# SDR IPXA2023080825558

- Difficulty date: July 31, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 68,417 hours, 22,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200811
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR,  FAULT - CRACK CENTER WING FRONT SPAR CRACK IS STIFFENERS AT STA 785.9 LBL 33 (REPAIR) THE CENTER WING FRONT SPAR IS CLASSIFIED AS PRIMARY STRUCTURE PER SRM 51-00-04-0G. THIS REPAIR IS AS REINFORCING REPAIR AND CLASSIFIED AS MAJOR PER GMM 05.04.01.02 CLASSIFICATION OF REPAIRS.   CRACK CENTER WING FRONT SPAR CRACK IS STIFFENERS AT STA 785.9 LBL 33 (REPAIR) REVIEW COMPLETE
